# SDR AALA201510049008

- Difficulty date: October 2, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 49,829 hours, 18,564 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 629, ABOUT 1 HOUR INTO THE FLIGHT CAPTAIN CONTACTED DISPATCH THRU ACARS & ADVISED Y SYS HYD FAILURE.  ACFT DIVERTED, WHERE EMER TRUCKS WERE STANDING BY.  AN OVERWEIGHT LANDING WAS MADE.  THE ACFT LANDED & TAXIED TO THE GATE WITH NO PROBLEM.  FOUND A CHAFED HYD PRESS LINE ON THE NR 2 ENG.  THE LINE WAS REPLACED & A SATISFACTORY OPERATIONAL & LEAK CHECK WAS ACCOMPLISHED IAW AMM 29-11-49.
